MAUDE Adverse Event Report: HOLOGIC, INC TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE     

HOLOGIC, INC TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE     
Model Number TRIMARK TD 3609
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Internal reference #: (b)(4).
 
Event or Problem Description
It was reported that after deploying the marker, there was no clip seen on post biopsy images.The marker could not be found anywhere.It is assumed that there was no marker inside the device.No patient injury reported.

Brand Name
TRIMARK
Common Device Name
BIOPSY SITE TISSUE MARKER DEVICE     
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
MDR Report Key8855641
Report Number1222780-2019-00176
Device Sequence Number11380225
Product Code NEU
UDI-Device Identifier15420045503304
UDI-Public(01)15420045503304(10)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2020
Device Model NumberTRIMARK TD 3609
Device Catalogue NumberTRIMARK TD 3609
Device Lot Number18E04RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1